MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 4 MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 4 MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92129
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in fixture loss (specific date not reported).It is unknown if there are plans to re-implant the patient as of the date of this report.

Brand Name
BI300 IMPLANT 4 MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key21521772
Report Number6000034-2025-00788
Device Sequence Number9560599
Product Code LXB
UDI-Device Identifier09321502019545
UDI-Public(01)09321502019545(10)COH1372556(17)250224
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2025
Report Date (Section F) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/24/2025
Device Model Number92129
Device Catalogue Number92129
Device Lot NumberCOH1372556
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2025
Date Report to Manufacturer02/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA03/05/2025